# SDR 9500233214

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO PHX RECEIVED 'F/CTL FLAPS LOCKED' ALIGNMENT FAULT.  ACCOMPLISHED A FLAPS LESS THAN ONE LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTION OF THE FLAP DRIVE MECHANISM REVEALED NO DISCREPANCY.  OPERATIONAL CHECK OK.
